English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/13845
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Homogeneous quaternionic Kähler structures on 12-dimensional Alekseevsky spaces

AuthorsCastrillón López, Marco; Gadea, Pedro M. ; Oubiña, José A.
KeywordsAlekseevsky symmetric spaces
Homogeneous Riemannian structures
Homogeneous quaternionic Kähler structures
Parabolic subgroups
Refined Langlands decomposition
Issue Date8-Jun-2007
PublisherElsevier
CitationJournal of Geometry and Physics 57(10): 2098-2113 (2007)
AbstractFor each Alekseevsky space of dimension 12, its description as a homogeneous Riemannian space, and the homogeneous quaternionic Kähler structures that it admits through Witte’s refined Langlands decomposition, are given.
Description16 pages, 4 tables.-- MSC codes: Primary 53C26; Secondary 53C30; 53C35.-- Printed version published Sep 2007.
Publisher version (URL)http://dx.doi.org/10.1016/j.geomphys.2007.05.007
URIhttp://hdl.handle.net/10261/13845
DOI10.1016/j.geomphys.2007.05.007
ISSN0393-0440
Appears in Collections:(CFMAC-IFF) Artículos
Files in This Item:
File Description SizeFormat 
JGPhysCGO.pdf276,97 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.